# SDR DL72L960681

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 37820113
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENGINE FLAMED OUT AT FL 310 NO INDICATIONS OF STALLS OR OTHER ENGINE DAMAGE.  REPLACED FUEL PUMP AND FUEL CONTROL, OPERATION NORMAL.
